MAUDE Adverse Event Report: CONMED LARGO Y-KNOT PRO RC ANCHOR, TWO RIBBONS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT PRO RC ANCHOR, TWO RIBBONS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YPRC02R
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The conmed japan reported on behalf of the customer that the yprc02r y-knot pro rc anchor, two ribbons device was being used on (b)(6) 2024 on when it was reported ¿the fork at the tip of the inserter broke.The fragment retrieved from the patient body.¿ there was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed japan reported on behalf of the customer that the yprc02r y-knot pro rc anchor, two ribbons device was being used on (b)(6) 2024 on when it was reported ¿the fork at the tip of the inserter broke.The fragment retrieved from the patient body.¿.There was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 2 complaints, regarding 2 devices, for this device family and failure mode.During this same time frame 81,259 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00002.Per the instructions for use, the user is advised preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of implants, are important considerations in the successful utilization of these devices.Surgeon must choose proper implant size based on specific procedure and patient history.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
Y-KNOT PRO RC ANCHOR, TWO RIBBONS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19309340
Report Number1017294-2024-00057
Device Sequence Number19585651
Product Code MBI
UDI-Device Identifier20845854648923
UDI-Public(01)20845854648923(17)281210(10)1358881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberYPRC02R
Device Lot Number1358881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic